# SDR UIEA2016082500703

- Difficulty date: August 25, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,126 hours, 23,153 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALLS WITH HEAVY YAW APPROX 13000-14000.  REDUCED THRUST TO IDLE AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE ENGINE, OPS CHECKED OK.   ACFT RELEASED FOR SERVICE.
